Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Aspherical generators of unoriented cobordism


Author: David C. Royster
Journal: Proc. Amer. Math. Soc. 66 (1977), 131-137
MSC: Primary 57D75
MathSciNet review: 0448373
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new set of indecomposable generators for $ M{O_ \ast }$ is constructed, each of which is aspherical. Two adjoint maps are used to define these generators. In the process we find a natural basis for $ M{O_\ast}({{\mathbf{Z}}_2})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D75

Retrieve articles in all journals with MSC: 57D75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0448373-5
PII: S 0002-9939(1977)0448373-5
Article copyright: © Copyright 1977 American Mathematical Society